American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Qihan He and Shuangjie Peng. Synchronized vector solutions to an elliptic system. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Andrea Malchiodi and David Ruiz. On the Leray-Schauder degree of the Toda system on compact surfaces. Proc. Amer. Math. Soc. 143 (2015) 2985-2990.
Abstract, references, and article information   
View Article: PDF

[3] Man-Ho Ho. A condensed proof of the differential Grothendieck--Riemann--Roch theorem. Proc. Amer. Math. Soc. 142 (2014) 1973-1982.
Abstract, references, and article information   
View Article: PDF

[4] Thomas G. Leness. Degeneracy loci of families of Dirac operators. Trans. Amer. Math. Soc. 364 (2012) 5995-6008.
Abstract, references, and article information   
View Article: PDF

[5] Grzegorz Kosiorowski and Klaudiusz Wójcik. Topological method for detecting fixed points of maps homotopic to selfmaps of compact ENRs. Proc. Amer. Math. Soc. 141 (2013) 245-252.
Abstract, references, and article information   
View Article: PDF

[6] Daniel F. Cibotaru and Liviu I. Nicolaescu. Dirac operators on cobordisms: Degenerations and surgery. Trans. Amer. Math. Soc. 364 (2012) 3185-3216.
Abstract, references, and article information   
View Article: PDF

[7] Ping Li. The rigidity of Dolbeault-type operators and symplectic circle actions. Proc. Amer. Math. Soc. 140 (2012) 1987-1995.
Abstract, references, and article information   
View Article: PDF

[8] Nils Waterstraat. A $K$-theoretic proof of the Morse index theorem in semi-Riemannian geometry. Proc. Amer. Math. Soc. 140 (2012) 337-349. MR 2833544.
Abstract, references, and article information   
View Article: PDF

[9] Sebastian Goette. Scalar curvature estimates by parallel alternating torsion. Trans. Amer. Math. Soc. 363 (2011) 165-183. MR 2719677.
Abstract, references, and article information   
View Article: PDF

[10] Yoshihiro Fukumoto. The bounding genera and $w$-invariants. Proc. Amer. Math. Soc. 137 (2009) 1509-1517. MR 2465677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Qingtao Chen and Fei Han. Modular invariance and twisted cancellations of characteristic numbers. Trans. Amer. Math. Soc. 361 (2009) 1463-1493. MR 2457406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jonathan Rosenberg. An analogue of the Novikov Conjecture in complex algebraic geometry. Trans. Amer. Math. Soc. 360 (2008) 383-394. MR 2342008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Charlotte Wahl. Noncommutative Maslov index and eta-forms. Memoirs of the AMS 189 (2007) MR 2344015.
Book volume table of contents   

[14] Sergiu Moroianu. On Carvalho's $K$-theoretic formulation of the cobordism invariance of the index. Proc. Amer. Math. Soc. 134 (2006) 3395-3404. MR 2231925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Pisheng Ding. Topological obstructions to certain Lie group actions on manifolds. Trans. Amer. Math. Soc. 358 (2006) 3937-3967. MR 2219004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jean-Michel Bismut. The hypoelliptic Laplacian on the cotangent bundle. J. Amer. Math. Soc. 18 (2005) 379-476. MR 2137981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Xiaonan Ma. Orbifolds and analytic torsions. Trans. Amer. Math. Soc. 357 (2005) 2205-2233. MR 2140438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nikolai Tarkhanov. Fixed point formula for holomorphic functions. Proc. Amer. Math. Soc. 132 (2004) 2411-2419. MR 2052419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Lauter and Sergiu Moroianu. Homology of pseudodifferential operators on manifolds with fibered cusps. Trans. Amer. Math. Soc. 355 (2003) 3009-3046. MR 1974673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dan Kucerovsky. A short proof of an index theorem. Proc. Amer. Math. Soc. 129 (2001) 3729-3736. MR 1860509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gregory D. Landweber. Harmonic spinors on homogeneous spaces. Represent. Theory 4 (2000) 466-473. MR 1780719.
Abstract, references, and article information   
View Article: PDF

[22] Thomas Friedrich. Principal bundles and connections. Graduate Studies in Mathematics 25 (2000) 155-178.
Book volume table of contents
View Article: PDF

[23] Thomas Friedrich. Dirac operators. Graduate Studies in Mathematics 25 (2000) 57-90.
Book volume table of contents
View Article: PDF

[24] Thomas Friedrich. Clifford algebras and spin representation. Graduate Studies in Mathematics 25 (2000) 1-34.
Book volume table of contents
View Article: PDF

[25] Thomas Friedrich. Spin structures. Graduate Studies in Mathematics 25 (2000) 35-56.
Book volume table of contents
View Article: PDF

[26] Thomas Friedrich. Dirac Operators in Riemannian Geometry. Graduate Studies in Mathematics 25 (2000) MR MR1777332.
Book volume table of contents   

[27] Thomas Friedrich. Eigenvalue estimates for the Dirac operator and twistor spinors. Graduate Studies in Mathematics 25 (2000) 113-128.
Book volume table of contents   
View Article: PDF

[28] Thomas Friedrich. Analytical properties of Dirac operators. Graduate Studies in Mathematics 25 (2000) 91-112.
Book volume table of contents   
View Article: PDF

[29] Thomas Friedrich. Seiberg-Witten invariants. Graduate Studies in Mathematics 25 (2000) 129-154.
Book volume table of contents   
View Article: PDF

[30] Jeffrey Fox and Peter Haskell. Perturbed Dolbeault operators and the homology Todd class. Proc. Amer. Math. Soc. 128 (2000) 3715-3721. MR 1695143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia